It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Betty D. on September 16, 2000 at 09:44:06:

In Reply to: Re: Side effects? posted by Lory on September 16, 2000 at 07:45:27:


: : I am a 44 yr old male, I've had PD for 5 yrs. For about the last yr I have experienced sensations of something crawling on my body. I told my doctor and she immediately changed my meds(permax & eldepryl) to Sinemet & Requip. As far as PD overall I'm doing fine, but these sensations will not go away. Have any of you ever had any similiar occurences. Appreciate your input, thank you.
: This is one of the symptoms' descriptions of "restless leg syndrome". Just a thought. Lory
Lory is correct. This is the first diagnosis that one Neuroligist gave Frank,"Restless Leg Syndrome", as he complained with a sensation of his "skin crawling". He could not stand even a sheet on him for a time. This sensation finally went away. Betty D.

Follow Ups

All times are GMT -7. The time now is 01:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!